# SDR SIMA20180220009

- Difficulty date: February 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM CORRODED AT FRAME 20.  REMOVED AND REPLACED THE CENTER OMEGA BEAM IN GALLEY IAW SRM 51-40-02.
